# SDR IPXA10561887

- Difficulty date: July 28, 2010
- Submitted: August 16, 2010
- Operation: Air carrier
- Aircraft: N430UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 25461
- Aircraft time: 20,500 hours, 13,757 cycles
- Engine: Pwa PW2040
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 335-340
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C2, SEAT TRACK, BS 335-340, BL 0, WL 208 IS CORRODED.  R & R SEAT TRACK IAW SRM 51-40-02-0G.
